BibTeX record journals/amc/Gutierrez-Gutierrez08a

download as .bib file

@article{DBLP:journals/amc/Gutierrez-Gutierrez08a,
  author    = {Jes{\'{u}}s Guti{\'{e}}rrez{-}Guti{\'{e}}rrez},
  title     = {Positive integer powers of complex skew-symmetric circulant matrices},
  journal   = {Applied Mathematics and Computation},
  volume    = {202},
  number    = {2},
  pages     = {798--802},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.amc.2008.03.024},
  doi       = {10.1016/j.amc.2008.03.024},
  timestamp = {Thu, 15 Jun 2017 21:29:12 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/Gutierrez-Gutierrez08a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier